An extension of the Beretta-Kuang model of viral diseases

Autor(en): Siekmann, Ivo
Malchow, Horst 
Venturino, Ezio
Stichwörter: Hopf bifurcation; lytic viral infection; Mathematical & Computational Biology; SYSTEM; viral replication
Erscheinungsdatum: 2008
Herausgeber: AMER INST MATHEMATICAL SCIENCES-AIMS
Journal: MATHEMATICAL BIOSCIENCES AND ENGINEERING
Volumen: 5
Ausgabe: 3
Startseite: 549
Seitenende: 565
Zusammenfassung: 
A model for the complete life cycle of marine viruses is presented. The Beretta-Kuang model introduces an explicit equation for viral particles but the replication process of viral particles in their hosts is not considered. The extended model keeps the structure of the original model. This makes it possible to estimate the growth parameters of the viruses for a given parametrisation of the Beretta-Kuang model.
ISSN: 15471063

Show full item record

Page view(s)

2
Last Week
1
Last month
0
checked on Feb 25, 2024

Google ScholarTM

Check